Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Swelling of blood vessel on penis after taking male enhancement tablets.
An_251159 posted:
Two days ago I took an male enhancement drug called Prosol tion.
So things didn't turn out as i expected that night so I went to sleep.
At three in the morning i awoke with this huge erection and a swollen blood vessel that was enlarged and painful. It was right under the head.
Woke up surprised and masturbated immediately. The pressure was then relieved from the penis. However, I still have this tender blood vessel about 3/4" wrapped around my penis.
i fear that blood is dried up in the vessel.and it wont go down without medical intervention.
I took niacin to see if would help and noticed that there was a stinging sensation at the inflamed blood vessel.
There is no blood or rupture in the area.Just swelling and pain if pressure is applied.
Will this go away by itself?
Any Ideas?
counterso responded:
It does not sound like a blood vessel irritation, it sounds like a lymph inflammation. Blood cannot "dry up" in a vessel. It just doesn't work that way. Masturbating when you have penis pain is completely stupid and could easily cause significant damage from your further irritation.

Immediately stop taking those pills. There is no such thing as a male enhancement drug that works. They're ALL fakery. EVERY doctor will tell you this. You are risking significant harm by using them, as many are contaminated with illegal drug elements. FDA citations are issued nearly every day against these types of pills for being dangerous, fake, or contaminated.

You should see a urologist to determine whether you have done any damage. And in the meantime, so sexual contact or masturbation until your penis has been completely healed (no swelling or pain) for a whole week.

Spotlight: Member Stories

i am a 25 year old male and i have alot of medical problems.To start with i have rhumatoid arthritis, bulging discs and degenerative disc disease in m...More

Helpful Tips

What is this hard "vein" and swelling on my penis?
Veins in your penis will usually have a blue color, but sometimes you may have what looks like a "vein" appear that wasn't there before, ... More
Was this Helpful?
90 of 180 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.